MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Model Number 8900-0221-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), after removing the electrode pads, burns were found on the patient's skin.Complainant indicated that the patient subsequently sustained a burn.The customer was unable to provide information on the degree of the burn.Please reference medwatch report 1218058-2021-00071 for a similar event reported from the same customer.
 
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical canada's service department and evaluated with no discrepancies found.There is evidence that appears to suggest air trapped beneath the pads, however this cannot be confirmed.No photos of the patient event were provided for review.There is no evidence to suggest the device either malfunctioned or operated inappropriately.Review of the log from the device found that all shocks on the event date with sync enabled to be within delivery specification.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key11821515
Report Number1218058-2021-00072
Device Sequence Number3686492
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/19/2023
Device Model Number8900-0221-01
Device Catalogue Number8900-0221-01
Device Lot Number0821
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;